# SDR DALA2022041402606

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 70,201 hours, 26,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 R-1 DOOR STUCK, WONT OPEN. CORRECTIVE ACTION: REPLACED SHAFT AND COLLAR INSIDE HANDLE BOX REF. B757 AMM 52-11, DOOR OPS CHECKS NORMAL. (8485840)
